# SDR IXXA20181125042

- Difficulty date: October 10, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 61,812 hours, 24,396 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, F, J
- Precautionary procedure: B

## Discrepancy

NON-REVENUE FLIGHT-REPOSITION-AT MAX POWER TAKE OFF, 1000 AGL SELECTED VNAV, DID NOT ARM/ENGAGE, AUTO THROTTLES DISENGAGED AND INTERMITTENT, RT ENG EGT EXCURSION IN THE ZONE A AREA. VNAV, FL CH, V/S LIGHTED AND ALL SPEED/ALT WINDOWS OPEN. AT LEVEL, MAIN CABIN ALT WARNING STATUS MESSAGE CABIN ALT 1 & 2.  FLIGHT CONTINUED TO DESTINATION STATION WITH EMERGENCY DECLARATION TO ATC. COMPLIED WITH FWD AFT AND FLIGHT DECK COOLING SYSTEMS IAW AMM 21-58-00. NO DEFECTS NOTED. RERACKED CENTER FLIGHT CONTROL COMPUTER AND PERFORMED MCDP GROUND TEST 01. OPERATIONAL TEST SATISFACTORY IAW AMM 22-00-02 RT AND LT FCC TEST SATIS IAW AMM 22-00-02. REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-02. OPERATIONAL TEST SATIS. RT ENG EGT EXCURSION TRANSFERRED TO CARRY OVER ITEM 53654 FOR MX CONTROL TRACKING. AUTO THROTTLES DEFERRED TO DEFERRED MAINTENANCE ITEM 53658. AIRCRAFT FERRIED TO HOMEBASE KILN FOR UNSCHEDULED MAINTENANCE. AIRCRAFT OUT OF SERVICE AND GROUNDED FOR EXTENDED  MAINTENANCE VISIT. ACFT DOWNGRADED TO CAT I/NON ETOPS STATUS UPON SUCCESSFUL ASSURANCE FLIGHT.
